# SDR SWAA2020111229518

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE FORWARD ENTRY DOOR THRESHOLD PORTION HAS LIGHTS OUT.  REPLACED LAMPS FOR EMERGENCY LIGHT AT THE FWD ENTRY DOOR THRESHOLD AND PERFORMED GOOD TEST, PER AMM 33-51-01-960-801.
